DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 11, Numbers 1, January 1998

  • A Poincaré index formula for surfaces with boundary

    Jaume Llibre and Jordi Villadelprat

    Volume 11, Numbers 1, January 1998, pages 191-199

  • Global existence and nonexistence for a parabolic system with nonlinear boundary conditions

    Julio D. Rossi and Noemi Wolanski

    Volume 11, Numbers 1, January 1998, pages 179-190

  • A compactness theorem for harmonic maps

    Shoichiro Takakuwa

    Volume 11, Numbers 1, January 1998, pages 169-178

  • Critical exponents, special large-time behavior and oscillatory blow-up in nonlinear ODE's

    Philippe Souplet

    Volume 11, Numbers 1, January 1998, pages 147-167

  • On the nonexistence of periodic radial solutions for semilinear wave equations in unbounded domain

    Vesa Mustonen and Stanislav PohoŽaev

    Volume 11, Numbers 1, January 1998, pages 133-145

  • On the regularity of the velocity potential in two-dimensional transonic flow

    Jong Uhn Kim

    Volume 11, Numbers 1, January 1998, pages 107-132

  • Well-posedness of the shallow water equations in the presence of a front

    Michael Renardy

    Volume 11, Numbers 1, January 1998, pages 95-105

  • Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers equation

    Kenji Nishihara and Shubha V. Rajopadhye

    Volume 11, Numbers 1, January 1998, pages 85-93

  • Global existence for hyperbolic-parabolic systems with large periodic initial data

    Florence Hubert

    Volume 11, Numbers 1, January 1998, pages 69-83

  • Radial solutions of elliptic equations with critical exponents in $?^N$

    Paulo C. Carrião, Olimpio H. Miyagaki, and João Carlos Pádua

    Volume 11, Numbers 1, January 1998, pages 61-68

  • Multiplicity results for an inhomogeneous nonlinear elliptic problem

    Daomin Cao and Ezzat S. Noussair

    Volume 11, Numbers 1, January 1998, pages 47-59

  • Continuous dependence on parameters and boundary data for nonlinear P.D.E. coercive case

    Stanislaw Walczak

    Volume 11, Numbers 1, January 1998, pages 35-46

  • On second-order effects in the boundary behaviour of large solutions of semilinear elliptic problems

    Catherine Bandle and Moshe Marcus

    Volume 11, Numbers 1, January 1998, pages 23-34

  • On self-similar solutions of the thin film equation when $n=3$

    S.P. Hastings and L.A. Peletier

    Volume 11, Numbers 1, January 1998, pages Jan-22

  • Space-time estimates for null gauge forms and nonlinear Schrödinger equations

    T. Ozawa and Y. Tsutsumi

    Volume 11, Numbers 2, March 1998, pages 201-222

  • A new approach of strong stabilization of distributed systems

    Mohammed Aassila

    Volume 11, Numbers 2, March 1998, pages 369-376

  • A new regularity criterion for steady Navier-Stokes equations

    Jens Frehse and Michael R?ži?ka

    Volume 11, Numbers 2, March 1998, pages 361-368

  • An inverse problem of determining a nonlinear term in an ordinary differential equation

    Yutaka Kamimura

    Volume 11, Numbers 2, March 1998, pages 341-359

  • A transport model with adsorption hysteresis

    M. Peszy?ska and R. E. Showalter

    Volume 11, Numbers 2, March 1998, pages 327-340

  • Some results on p-Laplace equations with a critical growth term

    Gianni Arioli and Filippo Gazzola

    Volume 11, Numbers 2, March 1998, pages 311-326

  • Global stability in nonautonomous Lotka-Volterra systems of "pure-delay type"

    Xue-Zhong He

    Volume 11, Numbers 2, March 1998, pages 293-310

  • Local regularity of non-resonant nonlinear wave equations

    Kimitoshi Tsutaya

    Volume 11, Numbers 2, March 1998, pages 279-292

  • Exponential asymptotic stability in linear delay-differential equations with variable coefficients

    Tadayuki Hara, Yuko Matsumi, and Rinko Miyazaki

    Volume 11, Numbers 2, March 1998, pages 263-278

  • Decay for the solutions of nonlinear abstract damped evolution equations with applications to partial and ordinary differential systems

    M. Cesarina Salvatori and Enzo Vitillaro

    Volume 11, Numbers 2, March 1998, pages 223-262

  • Global Sobolev Solutions of Quasilinear Parabolic Equations

    Kevin McLeod and Albert Milani

    Volume 11, Numbers 3, May 1998, pages 521-550

  • On the count and the classification of periodic solutions to forced pendulum-type equations

    Marta Calanchi and Massimo Tarallo

    Volume 11, Numbers 3, May 1998, pages 503-520

  • Some remarks on the method of moving planes

    Lucio Damascelli

    Volume 11, Numbers 3, May 1998, pages 493-501

  • N-species competition in a periodic chemostat

    Gail S. K. Wolkowicz and Xiao-Qiang Zhao

    Volume 11, Numbers 3, May 1998, pages 465-491

  • Feedback laws for N-person quasi-variational differential games

    Bui An Ton

    Volume 11, Numbers 3, May 1998, pages 439-464

  • A remark on the continuous dependence on ? of solutions to UT???(U)=0

    David J. Diller

    Volume 11, Numbers 3, May 1998, pages 425-438

  • A free boundary problem for quasilinear elliptic equations in exterior domains

    S. Carl and S. Heikkilä

    Volume 11, Numbers 3, May 1998, pages 409-423

  • Strong convergence of bounded sequences of solutions of porous medium equations

    Gary M. Lieberman

    Volume 11, Numbers 3, May 1998, pages 395-407

  • Remarks on a nonhomogeneous model of magnetohydrodynamics

    B. Desjardins and C. Le Bris

    Volume 11, Numbers 3, May 1998, pages 377-394

  • Uniqueness of positive radial solutions of ?u+K(|x|)?(u)=0

    Lynn Erbe and Moxun Tang

    Volume 11, Numbers 4, July 1998, pages 663-678

  • A nonlinear parabolic system modelling tissue inflammation

    Philippe Laurençot and Didier Schmitt

    Volume 11, Numbers 4, July 1998, pages 641-661

  • Almost periodic solutions for a class of Duffing-like systems

    Vittorio Coti Zelati, Piero Montecchiari, and Margherita Nolasco

    Volume 11, Numbers 4, July 1998, pages 623-640

  • A symmetric positive system with nonuniformly characteristic boundary

    Paolo Secchi

    Volume 11, Numbers 4, July 1998, pages 605-621

  • Differentiability with respect to delay

    Veli-Matti Hokkanen and Gheorghe Moro?anu

    Volume 11, Numbers 4, July 1998, pages 589-603

  • Some results for second order elliptic operators having unbounded coefficients

    Sandra Cerrai

    Volume 11, Numbers 4, July 1998, pages 561-588

  • Signed solutions for a semilinear elliptic problem

    Pavol Quittner

    Volume 11, Numbers 4, July 1998, pages 551-559

  • Energy decay rates for the von Kármán system of thermoelastic plates

    G. Perla Menzala and E. Zuazua

    Volume 11, Numbers 5, September 1998, pages 755-770

  • Approximation results for semigroups generated by multivalued linear operators and applications

    Angelo Favini and Marco Fuhrman

    Volume 11, Numbers 5, September 1998, pages 781-805

  • On the basic concentration estimate for the Ginzburg-Landau equation

    Patricio L. Felmer and Manuel del Pino

    Volume 11, Numbers 5, September 1998, pages 771-779

  • On a periodic boundary value problem with exponential nonlinearities

    Tonia Ricciardi and Gabriella Tarantello

    Volume 11, Numbers 5, September 1998, pages 745-753

  • Uniqueness of positive radial solutions of $Delta u+f(|x|,u)=0$

    Lynn Erbe and Moxun Tang

    Volume 11, Numbers 5, September 1998, pages 725-743

  • Numerical computations of self-similar blow-up solutions of the generalized Korteweg-de Vries equation

    Daniel B. Dix and William R. McKinney

    Volume 11, Numbers 5, September 1998, pages 679-723

  • Existence and nonexistence for the exterior Dirichlet problem for the minimal surface equation in the plane

    N. Kutev and F. Tomi

    Volume 11, Numbers 6, November 1998, pages 917-928

  • KdV and BO equations with bore-like data

    R. Iorio, F. Linares, and M. Scialom

    Volume 11, Numbers 6, November 1998, pages 895-915

  • Finite-energy solutions, quantization effects and Liouville-type results for a variant of the Ginzburg-Landau systems in $R^K$

    Alberto Farina

    Volume 11, Numbers 6, November 1998, pages 875-893

  • Nonnegative weak solutions of a porous medium equation with strong absorption

    Chung-Ki Cho

    Volume 11, Numbers 6, November 1998, pages 847-874

  • A note on radial symmetry of positive solutions for semilinear elliptic equations in $R^n$

    Yüki Naito

    Volume 11, Numbers 6, November 1998, pages 835-845

  • Discontinuous implicit elliptic boundary value problems

    S. Carl and S. Heikkilä

    Volume 11, Numbers 6, November 1998, pages 823-834

  • Influence of dissipative forces on the stability behavior of the steady motions of Lagrangian mechanical systems with cyclic coordinates

    Stephen R. Bernfeld, Luigi Salvadori, and Francesca Visentin

    Volume 11, Numbers 6, November 1998, pages 807-822